# SDR 2008UALA03733

- Difficulty date: July 6, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 26,457 hours, 6,801 cycles
- Engine: Pwa PW4052
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Faulty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L/E SLAT ASYM DISPLAYED, LEADING EDGE LIGHT ILLUM WITH THE FLAP LEVER IN 1.  BOTH FLAP POINTERS ARE CORRECT.  FOUND FAULTY SWITCH.  REPLACED SW282. OP CHECKS OK.
